# SDR AU990852

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER RUDDER SUPPORT BRACKET CONTAINED SEVERE EXFOLIATION CORROSION.  TWO RIVETS MISSING. MAIN FUEL CELLS ALSO LEAKING.
